# SDR DXTA201904230185

- Difficulty date: April 23, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 0088
- Aircraft time: 11,626 hours, 7,667 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Truss
- Part number: 695171045
- Part serial: NSN
- Condition: Corroded
- Location: Apu
- Part time: 11,626 hours, 766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRUSS MOUNT (FLANGE) CORROSION. REFERENCE ENGINEERING MEMO DQ19152M1.
